# SDR SRXR201808210023

- Difficulty date: August 21, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TAILCONE MID RH GUIDE PIN WORN THROUGH SURROUNDING STRUCTURE. ACCOMPLISHED REPAIR AT FWD TAILCONE IAW SRM 53-80-07 REPAIR 1.
